Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 48, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 1, 2008, 7:33 PM EDT for Brown County, Jackson County, Monroe County, Indiana. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 7:33 PM EDT (23:33 UTC)
- Expired
- Jun 1, 2008, 8:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Brown County, IN, Jackson County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 012333
SVRIND
INC013-071-105-020030-
/O.NEW.KIND.SV.W.0048.080601T2333Z-080602T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 830 PM EDT
* AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED OVER EAST CENTRAL MONROE COUNTY...OR NEAR
BLOOMINGTON...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN BROWN COUNTY AT 750 PM EDT
RURAL NORTHERN JACKSON COUNTY AT 810 PM EDT
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
IF ON OR NEAR LAKE MONROE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. DONT BE CAUGHT ON THE WATER IN A
THUNDERSTORM
LAT...LON 3895 8629 3899 8630 3899 8639 3905 8651
3923 8649 3915 8610 3886 8608
TIME...MOT...LOC 2333Z 295DEG 21KT 3910 8641
$$
NIELD4 follow-up statements
000
WWUS53 KIND 012344
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 1 2008
INC013-071-105-020030-
/O.CON.KIND.SV.W.0048.000000T0000Z-080602T0030Z/
BROWN-JACKSON-MONROE-
743 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN JACKSON...SOUTHEASTERN MONROE AND SOUTHERN BROWN
COUNTIES...
AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER LAKE MONROE...OR 12 MILES
SOUTHEAST OF BLOOMINGTON...MOVING SOUTHEAST AT 27 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL NORTHWESTERN JACKSON COUNTY AT 800 PM EDT
RURAL CENTRAL JACKSON COUNTY AT 810 PM EDT
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
IF ON OR NEAR LAKE MONROE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DONT BE CAUGHT ON THE WATER
IN A THUNDERSTORM
LAT...LON 3895 8629 3899 8630 3899 8639 3905 8651
3923 8649 3915 8610 3886 8608
TIME...MOT...LOC 2343Z 298DEG 23KT 3905 8633
$$
NIELD000
WWUS53 KIND 020000
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT SUN JUN 1 2008
INC105-020009-
/O.CAN.KIND.SV.W.0048.000000T0000Z-080602T0030Z/
MONROE-
759 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED MONROE COUNTY. THUS...THE WARNING
IS CANCELLED. BOATERS AND SWIMMERS ON LAKE MONROE SHOULD REMAIN
ALERT FOR THE POSSIBILITY OF ADDITIONAL LIGHTNING STRIKES WELL AWAY
FROM THE PARENT STORM...HOWEVER.
LAT...LON 3895 8629 3898 8629 3899 8630 3899 8633
3915 8633 3915 8610 3886 8608
TIME...MOT...LOC 2359Z 298DEG 23KT 3900 8621
$$
INC013-071-020030-
/O.CON.KIND.SV.W.0048.000000T0000Z-080602T0030Z/
BROWN-JACKSON-
759 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN JACKSON AND SOUTHERN BROWN COUNTIES...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED OVER NORTHWESTERN JACKSON COUNTY...OR
17 MILES NORTHEAST OF BEDFORD...MOVING SOUTHEAST AT 26 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL CENTRAL JACKSON COUNTY AT 810 PM EDT
THIS STORM IS MOVING THROUGH THE HOOSIER NATIONAL FOREST AREA AT
THIS TIME. HIKERS AND OTHERS IN THE AREA SHOULD SEEK SUBSTANTIAL
SHELTER IMMEDIATELY.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3895 8629 3898 8629 3899 8630 3899 8633
3915 8633 3915 8610 3886 8608
TIME...MOT...LOC 2359Z 298DEG 23KT 3900 8621
$$
NIELD000
WWUS53 KIND 020012
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT SUN JUN 1 2008
INC013-020021-
/O.CAN.KIND.SV.W.0048.000000T0000Z-080602T0030Z/
BROWN-
811 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS EXITED BROWN COUNTY. THUS...THE WARNING
IS CANCELLED.
LAT...LON 3895 8629 3898 8629 3899 8630 3904 8624
3905 8610 3886 8608
TIME...MOT...LOC 0011Z 306DEG 23KT 3895 8617
$$
INC071-020030-
/O.CON.KIND.SV.W.0048.000000T0000Z-080602T0030Z/
JACKSON-
811 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN JACKSON COUNTY...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL. THIS STORM WAS LOCATED OVER WEST CENTRAL JACKSON COUNTY...OR
17 MILES WEST OF SEYMOUR...MOVING SOUTHEAST AT 26 MPH.
THIS STORM IS MOVING THROUGH THE HOOSIER NATIONAL FOREST AREA AT
THIS TIME. HIKERS AND OTHERS IN THE AREA SHOULD SEEK SUBSTANTIAL
SHELTER IMMEDIATELY.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3895 8629 3898 8629 3899 8630 3904 8624
3905 8610 3886 8608
TIME...MOT...LOC 0011Z 306DEG 23KT 3895 8617
$$
NIELD000
WWUS53 KIND 020021
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
820 PM EDT SUN JUN 1 2008
INC071-020030-
/O.EXP.KIND.SV.W.0048.000000T0000Z-080602T0030Z/
JACKSON-
820 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON COUNTY
WILL EXPIRE AT 830 PM EDT...
THE THUNDERSTORM HAS WEAKENED...AND IS NO LONGER SEVERE. SMALL HAIL
AND BRIEFLY HEAVY RAIN WILL STILL BE POSSIBLE NEAR
MEDORA...VALLONIA...AND BROWNSTOWN.
LAT...LON 3895 8629 3898 8629 3899 8630 3904 8624
3905 8610 3886 8608
TIME...MOT...LOC 0020Z 306DEG 23KT 3892 8611
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:30 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 1, 6:30 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 PM EDT SUN JUN 1 2008 .AVIATION...DISCUSSION FOR 020000Z TAF ISSUANCE. WIDELY SCT CONVECTION CURRENTLY ACRS THE AREA AIDED BY DIURNAL HEATING AND A SUBTLE IMPULSE MOVG SEWD THRU IL. IMPULSE LOOKS TO PASS SE OF THE TERMINALS ARND 020300Z...SO XPCTG SOME WIDELY SCT CONVECTION UNTIL THEN...HOWEVER APPEARS AT THIS TIME THE ONLY TERMINAL THAT MAY BE DIRECTLY IMPACTED BY CONVECTION AFT ISSUANCE TIME WL BE KBMG THRU ABOUT 020100Z. OTRW...APPEARS CROSSOVER TEMPS WL BE WITHIN REACH TONIGHT...SO SOME AREAS MVFR VSBYS PROBABLE AFT ABOUT 020800Z. && .DISCUSSION... MAIN WEATHER PROBLEM WILL BE THE CHANCE OF RAIN MONDAY NIGHT AND TUE. FOR THE VERY SHORT TERM AN ISOLATED TSTM DEVELOPED WITH THE DAYTIME HEATING ALONG A WEAK BOUNDRY IN NW INDIANA. 50DBZ REFL IS HIGH ENOUGH FOR SOME SMALL HAIL WITH THIS. THIS STORM SHOULD DISSIPATE WITH SUNSET. CROSS SECTIONS OF ALL MODELS ARE VERY DRY TNGT. SKIES SHOULD BE CLEAR TO MO CLEAR UNTIL LATER TNGT WHEN SOME HIGH LEVEL MSTR BEGINS TO MOVE IN. THERE SHOULD NOT BE ENOUGH CLOUDINESS TO PREVENT TEMPS FROM DROPPING. THE SLIGHTLY WARMER ETA TEMPS LOOK BETTER. HIGH PRESSURE MOVES OVER INDIANA ON MONDAY. CROSS SECTIONS SHOW HIGHER LVL MOISTURE CONTINUING TO INCREASE. WILL GO WITH INCREASING CLDS DURING THE DAY. 850 MB TEMPS INCREASE SLIGHTLY SO WILL GO A LITTLE WARMER THEN TODAY. MODELS TEMPS ARE VERY CLOSE TO EACH OTHER SO WILL GO WITH THEM. A COLD FRONT MOVES TOWARD INDIANA MONDAY NIGHT. THE ETA HAS REAL GOOD PVA MOVING IN. ETA HAS LI DROPPING TO ARND -2 WITH NGM MORE STABLE. SOME STORMS MAY DEVELOP DURING THE EVENING BUT MOST ACTION WILL HAPPEN AFTER MIDNIGHT. WITH GOOD WAA TEMPS WILL NOT DROP LOWER THEN THE MID TO UPPER 60S. THE COLD FRONT MOVES INTO NRN INDIANA ON TUE. LI DROPS TO -5. WILL CONTINUE WITH THE LIKELY POPS. THE SCT TSTMS WILL CONTINUE OVER THE AREA TUE NIGHT THROUGH THE REST OF THE WEEK. WILL KEEP A CHANCE OF TSTMS CONTINUING. THE NEXT BEST CHC WILL BE FRI NIGHT WHEN ANOTHER COLD FRONT MOVES INTO THE NRN PART. HIGH PRESSURE WILL BUILD INTO THE AREA FOR THE WEEKEND. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...JAS PUBLIC...SH
Hazardous weather outlook, Jun 1, 4:38 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 438 PM EDT SUN JUN 1 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-022045- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 438 PM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A FEW SEVERE STORMS WILL BE POSSIBLE THIS EVENING. ANY RISK FOR SEVERE WEATHER SHOULD END BY MIDNIGHT. STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING MONDAY NIGHT AND LASTING UNTIL EARLY THURSDAY. AT THIS POINT IT APPEARS THAT THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THE THUNDERSTORMS MONDAY NIGHT WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. IT APPEARS THAT SOME ADDITIONAL SEVERE WEATHER COULD ALSO BE POSSIBLE ON WEDNESDAY BUT IT REMAINS TOO EARLY TO DETERMINE DETAILS. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING WILL BE A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-022045- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 438 PM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. A FEW SEVERE STORMS WILL BE POSSIBLE THIS EVENING. ANY RISK FOR SEVERE WEATHER SHOULD END BY MIDNIGHT. STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING MONDAY NIGHT AND LASTING UNTIL EARLY THURSDAY. AT THIS POINT IT APPEARS THAT THERE WILL BE A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THE THUNDERSTORMS MONDAY NIGHT WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. IT APPEARS THAT SOME ADDITIONAL SEVERE WEATHER COULD ALSO BE POSSIBLE ON WEDNESDAY BUT IT REMAINS TOO EARLY TO DETERMINE DETAILS. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING WILL BE A THREAT IN ALL THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER ANY REPORTS OF SEVERE WEATHER ARE WELCOME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CO
In the hours before
Special weather statement, Jun 1, 3:44 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 PM EDT SUN JUN 1 2008 INZ035-043-044-012030- FOUNTAIN-PARKE-VERMILLION- 344 PM EDT SUN JUN 1 2008 ...STRONG THUNDERSTORM OVER NORTHWEST CENTRAL INDIANA... A STRONG THUNDERSTORM WAS LOCATED ALONG A LINE FROM PERRYSVILLE IN NORTHERN VERMILLION COUNTY...TO KINGMAN IN SOUTHERN FOUNTAIN COUNTY...AND TURKEY RUN STATE PARK IN NORTHERN PARKE COUNTY AT 335 PM EDT. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH...AND IS CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS UP TO 40 MPH. THE STRONGEST PART OF THIS STORM IS OVER TURKEY RUN STATE PARK AT THIS TIME. THOSE WHO ARE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY UNTIL THE STORM HAS PASSED. DO NOT STAND UNDER TREES OR OTHER TALL OBJECTS...AS THESE OBJECTS MAY BE STRUCK BY LIGHTNING. BE ALERT FOR RAPIDLY RISING WATER IN CREEKS AND OTHER LOW SPOTS...AS THESE AREAS ARE VULNERABLE TO FLASH FLOODING. NIELD
Special weather statement, Jun 1, 4:21 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 421 PM EDT SUN JUN 1 2008 INZ035-036-043>045-012100- FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-VERMILLION- 421 PM EDT SUN JUN 1 2008 ...STRONG TO SEVERE THUNDERSTORMS OVER NORTHWEST CENTRAL INDIANA... STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NEAR PERRYSVILLE... KINGMAN...CRAWFORDSVILLE AND RUSSELLVILLE AT 410 PM EDT. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH...AND ARE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH OR MORE IN DIAMETER...AND WIND GUSTS IN EXCESS OF 50 MPH. THE STRONGEST PARTS OF THESE STORMS WILL PASS THROUGH CRAWFORDSVILLE...NEW MARKET...NEAR CECIL HARDIN RESERVOIR... AND BAINBRIDGE SEEK SHELTER IMMEDIATELY UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN PUTNAM COUNTY UNTIL 500 PM EDT. NIELD
Local storm report, Jun 1, 5:08 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL GREENCASTLE 39.64N 86.84W
06/01/2008 E0.88 INCH PUTNAM IN TRAINED SPOTTER
ALSO WIND GUSTS TO 30 MPH
&&Local storm report, Jun 1, 5:09 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM HAIL 3 N ADVANCE 40.04N 86.62W
06/01/2008 E0.88 INCH BOONE IN TRAINED SPOTTER
&&Local storm report, Jun 1, 6:19 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
619 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 NW CLARKS HILL 40.28N 86.76W
06/01/2008 U0.75 INCH TIPPECANOE IN LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED IN STOCKWELL.
&&
NIELDLocal storm report, Jun 1, 6:54 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
654 PM EDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 5 W FRANKFORT 40.28N 86.61W
06/01/2008 U1.75 INCH CLINTON IN LAW ENFORCEMENT
QUARTER TO GOLF BALL SIZE HAIL REPORTED JUST NORTH OF
JEFFERSON...OR ABOUT 5 MILES WEST OF FRANKFORT.
&&
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:50 PM EDT | Areal Flood Advisory | IND | Fountain, Parke, Vermillion | 3 hr |
| Jun 1, 4:15 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 45 min |
| Jun 1, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 44 min |
| Jun 1, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 66 min |
| Jun 1, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Fountain | 37 min |
| Jun 1, 5:27 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 51 min |
| Jun 1, 5:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 24 min |
| Jun 1, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 47 min |
| Jun 1, 6:23 PM EDT | Severe Thunderstorm Warning | IND | Clinton | 52 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.